# SDR USAAD97196

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES UNDER SEATS 11DEF AND REPLACED THE AFT POWER SUPPLY BATTERY PACK.  (M)
